# SDR ASAA2013120596842

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 69773083
- Condition: Corroded
- Location: Lavatory Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV MOUNT, RBL 51.55, BS 947 IS CORRODED.  MEASURED DAMAGE AREA FOUND TO BE OUT OF DWG TOLERANCE, INSTALLED NEW AFT LAV MOUNT IAW DWG 69-77308.
